CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Judicious Bisection of Hypergraphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 5, 页码: 579-584
Authors:  Tang, Yu Cong;  Xu, Xin;  Wang, Guang Hui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Partition  judicious bisection  hypergraph  
judiciousbisectionofhypergraphs 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 5, 页码: 579
Authors:  Tang Yu Cong;  Xu Xin;  Wang Guang Hui
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On judicious partitions of hypergraphs with edges of size at most 3 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2015, 卷号: 49, 页码: 232-239
Authors:  Zhang, Yao;  Tang, Yu Cong;  Yan, Gui Ying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30